RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIAM J. Discrete Math., 2013, том 27, выпуск 2, страницы 973–990 (Mi sjdm2)  

On new sum-product estimates

S. Konyagina, M. Rudnevb

a Steklov Mathematical Institute, 8 Gubkin Street, Moscow 119991, Russia
b Department of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom

Аннотация: New lower bounds involving sum, difference, product, and ratio sets of a set $A\subset {\mathbb C}$ are given. The estimates involving the sum set match, up to constants, the state-of-the-art estimates, proven by Solymosi for the reals and are obtained by generalizing his approach to the complex plane. The bounds involving the difference set improve the currently best known ones, also due to Solymosi, in both the real and complex cases by means of combining the Szemerédi–Trotter theorem with an arithmetic combinatorics technique.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00329
Министерство образования и науки Российской Федерации Nsh-6003.2012.1
This author's work was partially supported by the Russian Fund for Basic Research, grant 11-01-00329, and by the Program Supporting Leading Scientific Schools, grant Nsh-6003.2012.1.


DOI: https://doi.org/10.1137/120886418


Реферативные базы данных:

Тип публикации: Статья
MSC: 68R05, 11B75
Поступила в редакцию: 30.07.2012
Исправленный вариант: 06.03.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sjdm2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:37

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018